Jump to content

scar swelling


Recommended Posts

  • Regular Member

Just curious, Was wondering if any of you guys that have had a hair transplant have a lot of swelling at the donar scar the day of and next few days after surgery? Mine was swelled up like a half inch off of my head at the scar area. It felt really tight like it was gonna bust.It has gone down now, because its been 11 days, but still fills tight as I have not removed my stitches yet.I was wondering if this is common?

Link to comment
Share on other sites

  • Regular Member

Just curious, Was wondering if any of you guys that have had a hair transplant have a lot of swelling at the donar scar the day of and next few days after surgery? Mine was swelled up like a half inch off of my head at the scar area. It felt really tight like it was gonna bust.It has gone down now, because its been 11 days, but still fills tight as I have not removed my stitches yet.I was wondering if this is common?

Link to comment
Share on other sites

  • Senior Member

yes this is common, however I would encourage you to contact your doc and just make sure your particular situation is ok, as I dont want to down play it if its something more serious. I expirienced tightness for about 2-3 months, like if i moved my eye brows I could feel it all over.

Link to comment
Share on other sites

  • Regular Member

Lon,

 

Personally, I had very little swelling and tightness. I rubbed on Neosporin several times every day which certainly helped.

 

At nearly two weeks after your surgery, I would suggest you see the doctor based on your description of the problems you're having. Just one man's opinion and it's always better safe then sorry.

 

Regards,

Mike

3,200 on 1/4/06 Dr. Cooley

Link to comment
Share on other sites

  • Senior Member
Originally posted by Prospicience:

I rubbed on Neosporin several times every day which certainly helped.

 

 

When I ran out of my Iamin Gel, I was told to use Polysporin instead of Neosporin because Neosporin contains Neomycin sulfate, which can cause side effects with certain people. See the following link for more info:

 

http://www.epinions.com/content_127274094212

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...